# SDR DXTA2009072903744

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 7,681 hours, 4,765 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 20,000 FT AND 340KTS INDICATED THE NOSE GEAR STARTED TO EXTEND FOLLOWED BY GEAR UNLOCK LIGHT THEN RETRACTED BACK UP.  FOUND ALL 3 UPLOCK SWITCHES OUT OF RIG. COMPLIED WITH ADJUSTMENTS OF ALL 3 UPLOCK SWITCHES TO SPEC'S OPS CHECKS GOOD IAW MM 32-30-05.
